# SDR CNMA200300008

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 108,765 hours, 22,158 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON INITIAL CLIMBOUT NR 1 ENGINE OIL TEMP CLIMBED TO AND EXCEEDED LIMITS. (PEGGED OUT) SHUT DOWN ENGINE.
